# SDR DXTA2025100305179

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0444
- Aircraft time: 15 hours, 7 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN SEAT NR 3 OVERHEAD LIGHT IS INOP, FLOOR LIGHTING ON NR 3 IS INOP AND RIGHT WING INSPECTION LIGHT IS INOP. ALL EMERGENCY LIGHTS ARE ON BATTERY NUMBER TWO.  INSPECTED AND FOUND NR 2 BATTERY PACK CONNECTOR LOOSE. SECURED CONNECTOR AND PERFORMED SAT OPS CK IAW AMM 33-50-06. OPS CHECK GOOD
